×

zbMATH — the first resource for mathematics

Statistical convergence in topology. (English) Zbl 1155.54004
The authors introduce and study statistical convergence in topological and uniform spaces and offer some applications to selection principles theory, function spaces and hyperspaces. In section 2 the statistical convergence of a sequence in a topological space is given and related basic properties are studied. Then the idea is considered how statistical convergence can be applied to open covers of topological spaces, and in this connection selection properties related to these covers are handled. Consequently, results concerning uniform selection properties lead us to some interesting applications on function spaces. At last the authors apply the idea of statistical convergence to selection properties on hyperspaces equipped with the so-called delta-topology.

MSC:
54A20 Convergence in general topology (sequences, filters, limits, convergence spaces, nets, etc.)
54B20 Hyperspaces in general topology
54C35 Function spaces in general topology
54D20 Noncompact covering properties (paracompact, Lindelöf, etc.)
40A05 Convergence and divergence of series and sequences
40A30 Convergence and divergence of series and sequences of functions
26A03 Foundations: limits and generalizations, elementary topology of the line
11B05 Density, gaps, topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arhangel’skiiˇ, A.V., The frequency spectrum of a topological space and the classification of spaces, Sov. math. dokl., 13, 1185-1189, (1972) · Zbl 0275.54004
[2] Arhangel’skiiˇ, A.V., Topological function spaces, (1992), Kluwer Academic Publishers · Zbl 0911.54004
[3] Červenanský, J., Statistical convergence and statistical continuity, Zb. vedeckých prác mtfstu, 6, 207-212, (1998)
[4] Činčura, J.; Šalát, T.; Sleziak, M.; Toma, V., Sets of statistical cluster points and \(\mathcal{I}\)-cluster points, Real anal. exchange, 30, 565-580, (2004/2005) · Zbl 1103.40001
[5] Connor, J., The statistical and strong p-cesaro convergence of sequences, Analysis, 8, 47-63, (1988) · Zbl 0653.40001
[6] Connor, J., R-type summability methods, Cauchy criteria, P-sets and statistical convergence, Proc. amer. math. soc., 115, 319-327, (1992) · Zbl 0765.40002
[7] G. Di Maio, Lj.D.R. Kočinac, Some covering properties of hyperspaces, Topology Appl., in press doi:10.1016/j.topol.2007.05.025
[8] Di Maio, G.; Kočinac, Lj.D.R.; Meccariello, E., Selection principles and hyperspace topologies, Topology appl., 153, 912-923, (2005) · Zbl 1087.54007
[9] Di Maio, G.; Kočinac, Lj.D.R.; Nogura, T., Convergence properties of hyperspaces, J. Korean math. soc., 44, 845-854, (2007) · Zbl 1136.54005
[10] Di Maio, G.; Meccariello, E.; Naimpally, S., Uniformizing (proximal) δ-topologies, Topology appl., 137, 99-113, (2004) · Zbl 1041.54026
[11] Engelking, R., General topology, (1989), Heldermann Verlag Berlin · Zbl 0684.54001
[12] Erdös, P.; Tenenbaum, G., Sur LES densities de certaines suites d’entiers, Proc. London math. soc. (3), 59, 417-438, (1989) · Zbl 0694.10040
[13] Fast, H., Sur la convergence statistique, Colloq. math., 2, 241-244, (1951) · Zbl 0044.33605
[14] Freedman, A.R.; Sember, J.J., Densities and summability, Pacific J. math., 95, 293-305, (1981) · Zbl 0504.40002
[15] Fridy, J.A., On statistical convergence, Analysis, 5, 301-313, (1985) · Zbl 0588.40001
[16] Fridy, J.A., Statistical limit points, Proc. amer. math. soc., 118, 1187-1192, (1993) · Zbl 0776.40001
[17] Fridy, J.A.; Khan, M.K., Tauberian theorems via statistical convergence, J. math. anal. appl., 228, 73-95, (1998) · Zbl 0919.40006
[18] Gadjiev, A.D.; Orhan, C., Some approximation theorems via statistical convergence, Rocky mountain J. math., 32, 129-138, (2002) · Zbl 1039.41018
[19] García-Ferreira, S.; Sanchis, M., Ultrafilter limit points in metric dynamical systems, Comment. math. univ. carolin., 48, 465-485, (2007) · Zbl 1199.54194
[20] García-Ferreira, S.; Tamariz-Mascarúa, A., p-fréchet – urysohn property of function spaces, Topology appl., 58, 157-172, (1994) · Zbl 0814.54011
[21] Halberstam, H.; Roth, K.F., Sequences, I, (1966), Clarendon Press Oxford · Zbl 0141.04405
[22] Hurewicz, W., Über die verallgemeinerung des borelschen theorems, Math. Z., 24, 401-425, (1925) · JFM 51.0454.02
[23] Just, W.; Miller, A.W.; Scheepers, M.; Szeptycki, P.J., The combinatorics of open covers II, Topology appl., 73, 241-266, (1996) · Zbl 0870.03021
[24] Kočinac, Lj.D.R., Closure properties of function spaces, Appl. gen. topol., 4, 2, 255-261, (2003) · Zbl 1055.54007
[25] Kočinac, Lj.D.R., Generalized Ramsey theory and topological properties: A survey, Rend. sem. mat. messina ser. II, 25, 9, 119-132, (2003)
[26] Kočinac, Lj.D.R., Selection principles in uniform spaces, Note mat., 22, 2, 127-139, (2003/2004) · Zbl 1098.54021
[27] Lj.D.R. Kočinac, Selected results on selection principles, in: Proc. Third Seminar on Geometry and Topology, Tabriz, Iran, July 15-17, 2004, pp. 71-104
[28] Kočinac, Lj.D.R., γ-sets, γk-sets and hyperspaces, Math. balkanica, 19, 1-2, 109-118, (2005) · Zbl 1086.54008
[29] Kočinac, Lj.D.R., Some covering properties in topological and uniform spaces, Proc. Steklov inst. math., 252, 122-137, (2006) · Zbl 1351.54012
[30] Kočinac, Lj.D.R., Selection principles in hyperspaces, (), 157-194 · Zbl 1159.54003
[31] Lj.D.R. Kočinac, Selection principles related to \(\alpha_i\)-properties, Taiwanese J. Math. 12 (2008), avaliable at http://arxiv.math.GN/0608107
[32] Kočinac, Lj.D.R.; Scheepers, M., Combinatorics of open covers (VII): groupability, Fund. math., 179, 2, 131-155, (2003) · Zbl 1115.91013
[33] Kostyrko, P.; Šalát, T.; Wilczyńsky, W., \(\mathcal{I}\)-convergence, Real anal. exchange, 26, 669-686, (2000/2001)
[34] Kostyrko, P.; Mačaj, M.; Šalát, T.; Strauch, O., On statistical limit points, Proc. amer. math. soc., 129, 2647-2654, (2000) · Zbl 0966.40001
[35] Lahiri, B.K.; Das, P., I and I∗-convergence in topological spaces, Math. bohem., 130, 153-160, (2005) · Zbl 1111.40001
[36] Miller, H.I., A measure theoretical subsequence characterization of statistical convergence, Trans. amer. math. soc., 347, 1811-1819, (1995) · Zbl 0830.40002
[37] Niven, I.; Zuckerman, H.S.; Montgomery, H., An introduction to the theory of numbers, (1991), Wiley New York
[38] Ostmann, H.H., Additive zahlentheorie I, (1956), Springer-Verlag Berlin · Zbl 0072.03101
[39] Šalát, T., On statistically convergent sequences of real numbers, Math. slovaca, 30, 139-150, (1980) · Zbl 0437.40003
[40] Pehlivan, S.; Mamedov, M.A., Statistical cluster points and turnpike, Optimization, 48, 93-106, (2000) · Zbl 0963.40002
[41] N. Samet, B. Tsaban, Accept/reject, point-open, and other games, in preparation
[42] N. Samet, B. Tsaban, Qualitative Ramsey theory, in preparation · Zbl 1231.05272
[43] Scheepers, M., Combinatorics of open covers I: Ramsey theory, Topology appl., 69, 31-62, (1996) · Zbl 0848.54018
[44] Scheepers, M., Selection principles and covering properties in topology, Note mat., 22, 2, 3-41, (2003/2004) · Zbl 1195.37029
[45] Schoenberg, I.J., The integrability of certain functions and related summability methods, Amer. math. monthly, 66, 361-375, (1959) · Zbl 0089.04002
[46] Steinhaus, H., Sur la convergence ordinaire et la convergence asymptotique, Colloq. math., 2, 73-74, (1951)
[47] Tsaban, B., Some new directions in infinite-combinatorial topology, (), 225-255 · Zbl 1113.54002
[48] Tsaban, B., On the kočinac \(\alpha_i\) properties, Topology appl., 155, 141-145, (2007) · Zbl 1207.54032
[49] Zygmund, A., Trigonometric series, (1979), Cambridge Univ. Press Cambridge · JFM 58.0280.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.